×

Found 35 Documents (Results 1–35)

100
MathJax

Beurling’s theorem for functions with essential spectrum from homogeneous spaces and stabilization of solutions of parabolic equations. (English. Russian original) Zbl 1264.43008

Math. Notes 92, No. 5, 587-605 (2012); translation from Mat. Zametki 92, No. 5, 643-661 (2012).
MSC:  43A70 14M17 35K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference